# SDR NOCA0205

- Difficulty date: March 13, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330035
- Condition: Discharged
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR ASSIST BOTTLE PRESSURE LOW.  REMOVED AND REPLACED L1 DOOR ASSIST BOTTLE IN ACCORDANCE WITH AIRCRAFT MAINTENANCE MANUAL.
